# SDR SWIA202052876

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR DENT FOUND JUST AFT OF FS 280, APPROX STGR 26, FLAGGED.  C-CHECK RO 9/27/2020.  REPAIRED RT FUSELAGE EXTERIOR DENT FOUND JUST AFT OF FS 280, APPROX STGR 2, REF BOMBARDIER MHIRJ REO.
